このエントリーをはてなブックマークに追加
ID 11451
Eprint ID
11451
FullText URL
Author
Nakajima, Atsushi
Abstract
Let A/R be a ring extension and P a subset of Hom(A(R),A(R)). In his paper [5], K. Kishimoto introduced the notion of a P-Galois extension and gave several basic properties of these extensions. The author showed that these extensions are closely related to Hopf Galois extensions and the structure of quadratic or cubic P-Galois extensions over a field were given in [9] and [10]. Recently,the author classify commutative quartic P-Galois extensions over a field of characteristic not 2 in [11]. Continuing [11], we treat commutative quartic P-Galois extensions over a field of characteristic 2.
Keywords
Cyclic extension
P-Galois extension
Hopf Galois extension
Published Date
2004-02-27
Publication Title
岡山大学環境理工学部研究報告
Publication Title Alternative
Journal of the Faculty of Environmental Science and Technology, Okayama University
Volume
volume9
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
27
End Page
36
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
Related Url
http://www.okayama-u.ac.jp/user/est/homeJapan.html
language
英語
File Version
publisher
Refereed
False
Eprints Journal Name
fest